Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 434205, 7 pages
http://dx.doi.org/10.1155/2013/434205
Research Article

Fixed Point Theorems for a Class of Weakly C-Contractive Mappings in a Setting of 2-Banach Space

1Department of Mathematics, The University of Burdwan, Burdwan, West Bengal, 713104, India
2Burdwan Railway Balika Vidyapith High School, Khalasipara, Burdwan, West Bengal, 713101, India

Received 26 September 2012; Accepted 1 December 2012

Academic Editor: Baoding Liu

Copyright © 2013 M. Saha and Anamika Ganguly. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Saha and Anamika Ganguly, “Fixed Point Theorems for a Class of Weakly C-Contractive Mappings in a Setting of 2-Banach Space,” Journal of Mathematics, vol. 2013, Article ID 434205, 7 pages, 2013. doi:10.1155/2013/434205